# SDR SWIA201334464

- Difficulty date: July 22, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 24,448 hours, 20,406 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SKIN FROM FS 193-202 REMOVED.  SERVICE REPLACED IAW SRM.
